# SDR IPXA2024101636812

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 32,048 hours, 22,251 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* L HYD SYS PRESS PERFORMED QRH PROCEDURES ENG 1 CASE DRAIN MODULE UNION AND PACKING REPLACED IAW AMM 29-11-17 ,LEAKAGE CHECK SATIS,IAW AMM 29-11-17,
